# SDR USAASA00023

- Difficulty date: June 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RNO - FLT 70 - EN ROUTE SFO-PHL, WHILE ON DOWNWIND FOR RUNWAY 16, THE NR 1 ENGINE OIL FILTER CLOG LIGHT CAME ON AS WELL AS A DROP IN OIL PRESSURE TO 5 PSI.  THE NR 1 ENGINE WAS SHUTDOWN AND A SAFE LANDING WAS MADE.  TOTAL SINGLE ENGINE TIME WAS 5 MINUTES.  MAINTENANCE REPLACED THE NR 1 ENGINE.  RAN ENGINE.  OPS CHECKED OK.  (M)
